# SDR SWAA2024011641451

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8900L
- Make and model: Boeing 737-8
- Aircraft serial: 42690
- Aircraft time: 550 hours, 300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT WILL NOT TEST<[01] R/R FWD FA FLASHLIGHT ASSY & PFM OPS CHK IAW AMM 25-64-00 SATIS. THIS CLRS MEL. REF CMM 25-60-13
